MathSciNet Relay Station
MathSciNet bibliographic data
MR272954 (42 #7835) 22.65
Wong, James C. S. Topological invariant means on locally compact groups and fixed points. Proc. Amer. Math. Soc. 27 1971 572–578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement